Positivity and Regularity of Hyperbolic Volterra Equations in Banach Spaces.
Mathematische Annalen, Tome 279 (1987) no. 3, pp. 317-344
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
hyperbolic Volterra equations, Banach spaces, linear viscoelasticity, existence, positivity, regularity, asymptotic behavior, resolvent
@article{MAN_1987__279_3_164325,
author = {Jan Pr\"uss},
title = {Positivity and {Regularity} of {Hyperbolic} {Volterra} {Equations} in {Banach} {Spaces.}},
journal = {Mathematische Annalen},
pages = {317--344},
year = {1987},
volume = {279},
number = {3},
zbl = {0608.45007},
url = {http://geodesic.mathdoc.fr/item/MAN_1987__279_3_164325/}
}
Jan Prüss. Positivity and Regularity of Hyperbolic Volterra Equations in Banach Spaces.. Mathematische Annalen, Tome 279 (1987) no. 3, pp. 317-344. http://geodesic.mathdoc.fr/item/MAN_1987__279_3_164325/